MathSciNet Relay Station
MathSciNet bibliographic data
MR2135386 (2005m:03066) 03C57 (03D45)
Goncharov, S. S.; Khusainov, B. Complexity of theories of computable categorical models. (Russian) Algebra Logika 43 (2004), no. 6, 650--665, 758--759; translation in Algebra Logic 43 (2004), no. 6, 365–373
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement